RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1978, Volume 36, Number 3, Pages 352–372 (Mi tmf3087)  

This article is cited in 4 scientific papers (total in 4 papers)

Singular interaction potentials in classical statistical mechanics

V. A. Zagrebnov, L. A. Pastur


Abstract: A classical system of particles interacting through a stable two-body potential ts considered. It is shown that for a certain class of stable, essentially singular potentials and sufficiently large value of the cutoff parameter the stability property of the potential is preserved. It is shown that the thermodynamic potentials (pressure, free energy density) and the correlation functions are asymptotically independent of the continuation of the potential in the neighborhood of the singularity.

Full text: PDF file (2619 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1978, 36:3, 784–797

Bibliographic databases:

Received: 17.08.1977

Citation: V. A. Zagrebnov, L. A. Pastur, “Singular interaction potentials in classical statistical mechanics”, TMF, 36:3 (1978), 352–372; Theoret. and Math. Phys., 36:3 (1978), 784–797

Citation in format AMSBIB
\Bibitem{ZagPas78}
\by V.~A.~Zagrebnov, L.~A.~Pastur
\paper Singular interaction potentials in classical statistical mechanics
\jour TMF
\yr 1978
\vol 36
\issue 3
\pages 352--372
\mathnet{http://mi.mathnet.ru/tmf3087}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=511318}
\transl
\jour Theoret. and Math. Phys.
\yr 1978
\vol 36
\issue 3
\pages 784--797
\crossref{https://doi.org/10.1007/BF01035755}


Linking options:
  • http://mi.mathnet.ru/eng/tmf3087
  • http://mi.mathnet.ru/eng/tmf/v36/i3/p352

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. A. Zagrebnov, “A new proof and generalization of the Bogolyubov–Ruelle theorem”, Theoret. and Math. Phys., 51:3 (1982), 570–579  mathnet  crossref  mathscinet  isi
    2. R. Gelerak, “Equilibrium equations for the class of continuous systems with positive-definite two-body interaction”, Theoret. and Math. Phys., 67:2 (1986), 507–517  mathnet  crossref  mathscinet  isi
    3. Zakharov, MA, “Thermodynamics of binary Solutions of the eutectic type with intermediate phases of constant composition”, Physics of the Solid State, 49:12 (2007), 2312  crossref  adsnasa  isi
    4. Zakharov A.Yu., Schneider A.A., Zavorotnev Yu.D., Metlov L.S., International Scientific and Practical Conference on Innovations in Engineering and Technology, IOP Conference Series-Materials Science and Engineering, 441, ed. Sapozhkov S., IOP Publishing Ltd, 2018  crossref  isi
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:261
    Full text:81
    References:55
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019